# SDR P4YA2010070600001

- Difficulty date: July 6, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N605R
- Make and model: Snias SA330J
- Aircraft serial: 1358
- Aircraft time: 15,386 hours, 30,250 cycles
- Engine: Tmeca TURMO4C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Cooler
- Part number: 1184667
- Part serial: 1225
- Condition: Leaking
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

4 MILES OUT, MGB WARNING LIGHT ILLUMINATED. NOTICED PRESSURE DROP TO .5 BAR. UPON FINAL, NOTICED TEMP TO BE 115°C.  ALL SEQUENCE OF EVENTS WITHING 2:20 MIN. UPON INSP ON GROUND, FOUND OIL COOLER ASSY LEAKING AND FURTHER NOTICED PLUG BLOW OUT OF BACK OF OIL COOLER LEAKING. REPLACED OIL COOLER.
